Hi, I recently started taking birth control (alesse 28), and I

Patient

Q: Hi,
I recently started taking birth control (alesse 28), and I am now two pills away from taking my placebo pills. A couple of days ago, I began to have bleeding (less than what I usually have on a period but more than light spotting), and I've been having cramps (pretty much as severe as period cramps). Is this something I should be worried about? Should I go to the clinic?

Doctor

A:   Hello,
Thanks for the query.

There is no need to worry about anything. As long as you have your cycles on time or even a little early, you need to worry. Pills can cause early or delayed cycles, heavy or mild bleeding and even intermittent spotting. It is expected to settle down in 3 months time. You may take an antispasmodic medication for pain relief and drink plenty of water.

Hope this helped.
Regards

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews